# SDR REXA2013052400861

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 13,972 hours, 8,430 cycles
- System (JASC): 5200 · Doors
- Part: Doubler
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING IN-PROGRESS BUY-BACK OF THE DOOR STAIR RISER, FOUND THE AFT PULL IN CAM DOUBLER CRACKED.  R & R AFT IN CAM DOUBLER IAW SRM 51-42-06, S/M 99, A-254.
